# SDR ASAA2019031228788

- Difficulty date: March 12, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION BETWEEN STA 500 AND 500A HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. REMOVED DAMAGED AREA OF RT TRANSITION PANEL BETWEEN STA 500 AND STA 500A IN FWD CARGO FOUND TO BE OUT OF LIMITS IAW SRM 53 30 53 1A 2 REMOVED AND REPLACED THE TRANSITION PANEL WITH A NEW ONE IAW SRM 51 40 02 0G 0 W 4 O .040 F .029 L 1.5 D .011.
